# SDR DALA2016012900702

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE SEAL MID AFT AREA ADJACENT TO BAYONET HAS LOOSE RETAINER SCREWS. REF: ORNRC 63165-0800-0005.  INSTALLED REPAIR IAW ER/A 542358-14, REV ORIGINAL AT L1 DOOR PRESSURE SEAL MID AFT AREA.
